Quaecumque VeraDepartment of Mathematical and Statistical Sciences
.
Rong-Qing Jia
Rong-Qing Jia
Professor
Ph.D. (Wisconsin-Madison)

Office: CAB 667
Phone: (780) 492-4520
Fax: (780) 492-6826
Email:


Research Interests
My research interests are in approximation theory and wavelet analysis. In approximation theory, I have been working on the structure of shift-invariant spaces such as stability and linear independence, and characterizations of approximation order of shift-invariant spaces. In wavelet analysis, I have been working on wavelet decompositions, refinement equations, subdivision schemes, and construction of orthogonal and biorthogonal wavelets.

I am also interested in applications of approximation theory and wavelet analysis to signal processing and image processing.


List of Publications

For a list of Publications, please click on this link:

PUBLICATIONS

Selected Publications
[1] R.Q. Jia, Smoothness of multivariate refinable functions in Sobolev spaces, Trans. Amer. Math. Soc.351 (1999) 4089-4112.

[2] R.Q. Jia, Shift-invariant spaces and linear operator equations, Israel Math. J. 103 (1998), 259"-2"88.

[3] R.Q. Jia, Approximation properties of multivariate wavelets, Mathematics of Computation 67 (1998), 647-665

[4] R.Q. Jia, Perturbation of polynomial ideals, Advances in Applied Mathematics 17 (1996), 308-336.

[5] R.Q. Jia, The Toeplitz theorem and its applications to approximation theory and linear PDE's, Trans. Amer. Math. Soc. 347 (1995), 2585"-2"594.


Department of Mathematical and Statistical Sciences
University of Alberta
632 Central Academic Building
Edmonton, AB T6G 2G1
Phone: 780.492.3396
Fax: 780.492.6826
Last modified 10.06.06
CAB

Home | U of A | Faculty of Science | Privacy Statement  |   | Site Map |